# SDR AALA202105099001

- Difficulty date: May 8, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 12,325 hours, 4,944 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: False Indication
- Location: -A- System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: IN FLIGHT A HYDRAULIC SYSTEM QUANTITY DROPPED FROM 78% TO 55% PRESSURE REMAINED AT 3000. ADDITIONALLY B HYDRAULIC SYSTEM QUANTITY DROPPED TO 81%. AIRCRAFT DIVERTED INTO PHX DUE TO LOW QUANTITIES OF HYDRAULIC FLUID. NO EMERGENCY DECLARED AIRCRAFT WAS NOT OVERWEIGHT. SERVICED A AND B HYDRAULIC SYSTEMS TO PROPER FULL LEVEL PER 12-12-00-301. NO LEAKS, ALL FLIGHT CONTROLS OPERATION NORMAL.
